# SDR CALA9900658

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57837
- Make and model: Doug DC-9-82
- Aircraft serial: 49582
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Bs 617-674
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO DOOR BEAM CORRODED AT FS 617-674 LONGERON 28R.  THE MID CARGO DOOR BEAM WAS REMOVED AND REPLACED IAW SRM 51-30-05.
